# SDR DHL2001727573

- Difficulty date: August 21, 2001
- Submitted: September 16, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Part number: 38067811
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C-CHECK, APU BORESCOPE INSPECTION REVEAL VISIBLE CRACK AT CONTAINMENT RINGS.  ALSO CONVERGING MULTIPLES CRACKS FROM INTERIOR.  REMOVED AND REPLACED APU ASSY ACCOMPLISHED ON NR 6856 PER B-727 MM 49-11-00.
